Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Please help now!!!
    avatar
    Crochunter1991 posted:
    My best friend was on methadone for 6months and is going threw cold turkey withdraws it's day 10 nights are blurring together for me I don't do drugs but she did please help me what can I do to continue helping her????? Please!!! What the hell do I do I love her with every bone in my body and can't imagine what she's feeling but I've been right by her side day and night for the whole time some one please tell me what to do????!!!! Please I'm begging you all!!!! I need to do something now!!!
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Crochunter,

    I'm sorry your post hasn't received a response yet though I'm sure one will be coming soon. How is your friend doing now, over two weeks later?
     
    avatar
    Betty Ford Center
    Harry L Haroutunian, MD replied to Caprice_WebMD_Staff's response:
    No one needs to suffer through these detoxes anymore. Help is both available and affordable at the state and county level.

    If you haven't already, I suggest you make a call for local resources through either your local hospital Emergency and/or Social Services Departments.

    I wish your friend well.
     
    avatar
    Crochunter1991 replied to Caprice_WebMD_Staff's response:
    thank you she is better she made it threw it i couldent sleep for weeeeks trying to help her thank you for your concern
     
    avatar
    Caprice_WebMD_Staff replied to Crochunter1991's response:
    Hi Crochunter,

    Thank you very much for returning here and giving us an update. I'm glad she's doing better now. How great that you were able to be there for her through it all.


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    The Sensible Methadone Taper... (Withdrawals, how to get / wean off)
    I was on Methadone for 5 years. I've been as high as 100mg/day. For the first 2 years I was using 3.5grams of high grade heroin on top. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.